# SDR CA061006003

- Difficulty date: September 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Shaft
- Condition: Fractured
- Location: Fmu
- Component: Fmu, Hamstd
- Component part number: 819007
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE ENGINE FLAMED OUT.  GROUND INSPECTION REVEALED A FRACTURED FUEL METERING UNIT DRIVE SHAFT. (TC NR 20061006003)
